# SDR SWAA2012070505555

- Difficulty date: June 26, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 380, STRINGER 22L.  REMOVED AND REPLACED STR CLIP PER SRM.
